Zeflam 100 mg/500 mg Tablet


Overview

Uses of Zeflam Tablet
Zeflam 100 mg/500 mg Tablet is used for pain relief. It relieves pain in conditions like headache, mild migraine, muscle pain, dental pain, rheumatoid arthritis, ankylosing spondylitis, osteoarthritis, or painful menses.
Zeflam Tablet side effects
Common
  • Nausea
  • Vomiting
  • Diarrhoea
  • Increased liver enzymes
How to use Zeflam Tablet
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Zeflam 100 mg/500 mg Tablet is to be taken with food.
How Zeflam Tablet works
Zeflam 100 mg/500 mg Tablet is a combination of two medicines: Nimesulide and Paracetamol / Acetaminophen. It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).
Zeflam Tablet related warnings
Alcohol
CAUTION
Taking Nimesulide+Paracetamol / Acetaminophen with alcohol can cause liver damage.
Pregnancy
WEIGH RISKS VS BENEFITS
Zeflam 100 mg/500 mg Tablet is unsafe to use during pregnancy.
There is positive evidence of human fetal risk, but the benefits from use in pregnant women may be acceptable despite the risk, for example in life-threatening situations. Please consult your doctor.
Lactation
No information is available on the use of Zeflam 100 mg/500 mg Tablet during lactation. Please consult your doctor.
Driving
It is not known whether Zeflam 100 mg/500 mg Tablet alters the ability to drive. Do not drive if you experience any symptoms that affect your ability to concentrate and react.
Kidney
CAUTION
Zeflam 100 mg/500 mg Tablet should be used with caution in patients with kidney disease. Dose adjustment of Zeflam 100 mg/500 mg Tablet may be needed. Please consult your doctor.
Use of Zeflam 100 mg/500 mg Tablet is not recommended in patients with severe kidney disease.
Liver
UNSAFE
Zeflam 100 mg/500 mg Tablet is probably unsafe to use in patients with liver disease and should be avoided. Please consult your doctor.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
Zeflam 100 mg/500 mg Tablet
₹2.98/Tablet
Sumo Tablet
Alkem Laboratories Ltd
₹6.3/Tablet
111% costlier
Nimeson P 100 mg/500 mg Tablet
Unison Pharmaceuticals Pvt Ltd
₹2.37/Tablet
save 20%
Bestogesic Plus 100 mg/500 mg Tablet
BestoChem Formulations India Ltd
₹4.96/Tablet
66% costlier
₹5.5/Tablet
85% costlier
Nimek Para 100 mg/500 mg Tablet
J B Chemicals and Pharmaceuticals Ltd
₹5.28/Tablet
77% costlier

Patient Concerns

Questions Related to Zeflam

arrow
Broken wrist needed proper medicine
Dr. Akshat Goel
Bone & Joint Specialist
Share x-ray picTake Cap Altraday twice daily and Tab Flotrip-forte thrice daily for pain relief and swelling
Dr. I feel backache pain during any hard work Dr.told me earlier that I HV some prob in my backbone. I can't maintain my routine because I HV to do work in household purpose he suggested DOlO-650 SOS any better mdcne?
Dr. Akshat Goel
Bone & Joint Specialist
Do Spinal Extension exercises" thrice daily for 15 mins each session"For pain relief another option is Tab Voveran SR100
arrow
Do you have any questions related to Zeflam 100 mg/500 mg Tablet?

FAQs

Q. Can the use of Zeflam cause nausea and vomiting?
Yes, the use of Zeflam can cause nausea and vomiting. In case, you experience nausea while taking this medicine, take it with milk, food or with antacids. Avoid taking fatty or fried foods. If you start to experience vomiting, drink plenty of water or other fluids. Try small frequent sips of the liquid. Talk to your doctor if you have persistent vomiting and signs of dehydration like dark colored and strong-smelling urine and a low frequency of urination. Do not take any other medicines without speaking to a doctor.
Q. Are there any specific contraindications associated with the use of Zeflam?
The use of Zeflam is contraindicated in patients with known allergy to any of the component or excipients of this medicine or in patients with known allergy to other painkillers (NSAIDs). Its use should also be avoided in patients with a history of or active, recurrent stomach ulcer/bleeding and in patients with the history of heart failure, high blood pressure, and liver or kidney disease.
Q. Can I take Zeflam with vitamin B complex?
Yes, Zeflam can be taken with vitamin B-complex preparations. Zeflam helps to relieve pain and vitamin B-complex can help to corrects the vitamin deficiency that might be causing your symptoms.
Q. Does Zeflam help in relieving stomach pain?
No, Zeflam preferably should not be taken for stomach pain without consulting a physician. This drug can increase stomach acid secretion which may aggravate an unknown underlying condition.
Q. Can the use of Zeflam cause damage to the liver?
Zeflam contains Nimesulide and Paracetamol and both these medicines are known to cause harm to the liver especially in the doses above the recommended level. Also, avoid drinking alcohol while taking this medicine, as it may further increase your risk of liver damage. Use of this medicine should preferably be avoided in patients with the underlying liver disease.
Q. Is it safe to take a higher dose of Zeflam than recommended?
No, you should avoid taking a higher than the recommended dose of Zeflam as it can lead to increased chances of side effects. If you are experiencing increased severity of pain or the pain is not relieved by the recommended doses, please consult your doctor for re-evaluation.
Q. What are the storage condition for Zeflam?
Keep this medicine in the container or pack it came in, tightly closed. Store it as mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children, and other people.
Q. What is Zeflam?
Zeflam is a combination of two medicines: Nimesulide and Paracetamol. This medication helps in relieving pain and inflammation. It works by lowering the levels of chemical substances in the body that causes pain and inflammation.
Q. Can I stop taking Zeflam when my pain is relieved?
Zeflam is usually used for short-term pain relief and can be discontinued if there is no pain. However, it should be continued if you are advised by your physician to do so.
Information last updated by Dr. Varun Gupta, MD Pharmacology on 8th Mar 2017.
The medicine details are for information purpose only. Consult a doctor before taking any medicine.
Manufacturer/Marketer Address
Plot NO. 28/6, Industrial Area,Phase 2, Chandigarh (India)
One of the following licensed pharmacy from the nearest location with deliver Zeflam 100 mg/500 mg Tablet. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts the your request based on valid prescription and availability: SNG, PRL, CRN, ALC, HPC, UMP, AHP, VOP, PHC, HTV, SBN, SPD, EAN, DYL, AVW, OLT, AVS, HGI, HNP, INC, RPI, OBS, CPK, AVL, BSL, PRC, AMR, BTM, RWL, BAL, TRP, PRN, PHN, RTL, HMP, SBA, PTP, HCP, AXM, RKS, LMS, NWP, NPH, OWI, RHL, SCH, NTB, RRP, FTP, MBP, SHC, MAX, HEX, WAD, SHD, GDA, BKB, SDM, CNE, BIO, RPP, DYG, HLP, 1MH, VHP, BNT, DRA, JBT, KCI, JHC, CLT, ESY, NNP, GLM, TOM, AMM, OIP, PEN, DLP, AGT, SLC, KHP, HTS, KLC, MKT, SVS, VUR, UHP, VSC, RVC, SMS, ANP, ADT, SHN, MIL, HBV, IPL, BLE, VSL, JVN, RHW, GPP, MDO, DPP, AVC, NLP, YAG, CZT, AVB, JJE, BDN, JVO, IAD, NFP, GPT, ANS, GEO, EMB, ZVO, GTF, MNS, NXT, LIP, AAA, EPS, NEO, FRM, MTM, ADE, MIP, CMD, USM, GHR, PTI, TSS, SGH, RGH, KHC, KIM, ADF, XPR, ATL, WHP, TAP, CTP, GLD, BMJ, ZEL, KMC, SRG, MPC, SNL, TAT, PRT, BGS, VEM, LHA, TPN, 4IT, SCP, MDI, EVP, SSS, BRC, O4O, ASP, WPL, PSE, SAF, STS, NVL, KNH, SMN, HPP, MOM, JSL, AFT, DHP, MAP, PAP, GBL, SWA, MKE, ATP, PNT, MGL, HSP, EPR, KBC, SJP, OMV, LAG, SOF, RVA, SPV, BJP, ENP, BBN, HSM, FRS, NBG, EQN, NAS, VJS, PLT, HLT, AYM, ALY, GNC, RPC, WSI, KHH, BSN, BDI, SVH, QTM, BBS, QLF, RHS, RDR, RWP, RSS, BHA, GFL, SBL, AYU, BLP, SWP, RUS, SSI, BLS, LHP, BNC, PRE, WDE, PNQ, SPF, SLN, SAH, WHL, OWP, NNH, RTN, GHC, DZY, DFP, SYN, GMA, MRS, DVH, ABL, KRR, JIV, VAF, HZF, XMX, MLC, AAY, ANT, HIP, ZPR, SIO, ZVP, BHS, DAO, NPS, RSA, AAR, NLC, ABP, LKK, RAC, GTC, DHR, ARD, NEW, DGN, HWS, NSL, KIS, RPA, SBC, IAH, ISI, MAM, 9MM, VTR, STO, MJT, PWN, MDH, MTD, PSF, MSD, IPP, RDH, PVP, NVY, NLG, NXG, CMC, IMC, FIP, STA, SGC, OHM, APT, PPR, DAD, VMH, BHP, UPA, OWN, FGH, LCC, VRS, RYL, GBB, NDP, SHG, CHP, SNH, BJR, VDH, EEC, KHD, DLY, TNH, VVN, HAT, UVD, USF, SGA, MDN, MFN, THP, BAP, DPL, PMA, GGL, APS, BHM, NTL, SAA, JLI, AMH, AYN, KAL
MRP
29.81
10 tablets in 1 strip
ADD TO CART
Best Price ₹23.85
20% OFF
Use Coupon HEALTH1020 during checkout